MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US SP*2 TIB TRIAL ALIGNMNT HANDL; KNEE INSTRUMENT : HANDLES

DEPUY ORTHOPAEDICS INC US SP*2 TIB TRIAL ALIGNMNT HANDL; KNEE INSTRUMENT : HANDLES
Catalog Number 966330
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 07/20/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Alignment handle was broken and was discarded at source.
 
Additional Manufacturer Narrative
Product complaint #: (b)(4).Investigation summary: the instrument associated with this report was not returned.Depuy considers the investigation closed at this time.Should additional information be received, the information will be reviewed, and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Common Device Name
KNEE INSTRUMENT : HANDLES
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46582 0988
MDR Report Key7784978
Report Number1818910-2018-66738
Device Sequence Number2049917
Product Code HWT
UDI-Device Identifier10603295247913
UDI-Public10603295247913
Combination Product (Y/N)N
Initial Reporter CountryUK
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/25/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number966330
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/25/2018
Supplement Date Received by Manufacturer11/13/2018
Initial Report FDA Received Date08/15/2018
Supplement Report FDA Received Date11/14/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1